# SDR SIMA2019062405008

- Difficulty date: June 5, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FORWARD LOWER YOKE, FORWARD AFT RADIUS CRACKED  (ERS-EM-54MR-698)  -C/A-REMOVED AND REPLACED LH ENGINE FWD LOWER YOKE, FWD FITTING IAW ERS-EM-54MR-698.
